# SDR P5CA9500436

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Oil Can
- Location: Bs 2280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CAN IN THE WEB AT BS 2280 RIGHT ABOVE S36R AND S38R.  REPAIRED PER BOEING SRM 53-10-04.
